# SDR AALA20121029001

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N607AM
- Make and model: Boeing 757223
- Aircraft serial: 27058
- Aircraft time: 52,559 hours, 17,896 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - CREW REPORTED LEADING EDGE SLAT DISAGREE LIGHT.  EMERGENCY DECLARED FLIGHT LANDED SEA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RESET LEFT OUTBOARD OVERLOAD INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
